ITEM METADATA RECORD
Title: Renormalizability of the local composite operator A(mu)(2) in linear covariant gauges
Authors: Dudal, David ×
Verschelde, H
Lemes, VER
Sarandy, MS
Sobreiro, RF
Sorella, SP
Gracey, JA #
Issue Date: 2003
Publisher: ELSEVIER SCIENCE BV
Series Title: PHYSICS LETTERS B vol:574 issue:3-4 pages:325-331
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science